Inclusion properties for certain classes of differential subordination

Ma`moun Harayzeh Al-Abbadi, and Maslina Darus, (2009) Inclusion properties for certain classes of differential subordination. Journal of Quality Measurement and Analysis, 5 (2). pp. 57-72. ISSN 1823-5670

Full text not available from this repository.

Official URL:


In this work, we introduce a new generalised derivatives operator µ n,m. By using this operator, we introduce several new subclasses of analytic function defined in the open unit disc U = {z € C:|z|<1}. We also investigate various inclusion properties of these subclasses. In addition, we determine inclusion relationships between these new subclasses and other known classes.

Item Type:Article
Keywords:Analytic function; Hadamard product (or convolution); univalent function; convex function; starlike function; subordination; derivative operator
Journal:Journal of Quality Measurement and Analysis
ID Code:1942
Deposited By: Ms. Nor Ilya Othman
Deposited On:20 Jun 2011 04:46
Last Modified:20 Jun 2011 04:46

Repository Staff Only: item control page